Communications in Mathematical Physics

On resonant non linearly coupled oscillators with two equal frequencies

Martin Kummer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 48, Number 1 (1976), 53-79.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103899811

Mathematical Reviews number (MathSciNet)
MR0419948

Zentralblatt MATH identifier
0321.58017

Subjects
Primary: 34C35
Secondary: 58F05

Citation

Kummer, Martin. On resonant non linearly coupled oscillators with two equal frequencies. Comm. Math. Phys. 48 (1976), no. 1, 53--79. https://projecteuclid.org/euclid.cmp/1103899811


Export citation

See also

  • Erratum : M. Kummer. Erratum: ``On resonant nonlinearly coupled oscillators with two equal frequencies''. Communications in Mathematical Physics Volume 60, Number 2, (1978), pp. 192-192.